Open Access
Translator Disclaimer
July, 1987 Absence of a Stationary Distribution for the Edge Process of Subcritical Oriented Percolation in Two Dimensions
Roberto Henrique Schonmann
Ann. Probab. 15(3): 1146-1147 (July, 1987). DOI: 10.1214/aop/1176992087

Abstract

We prove that the edge process of oriented percolation in two dimensions does not have a stationary distribution in the subcritical case.

Citation

Download Citation

Roberto Henrique Schonmann. "Absence of a Stationary Distribution for the Edge Process of Subcritical Oriented Percolation in Two Dimensions." Ann. Probab. 15 (3) 1146 - 1147, July, 1987. https://doi.org/10.1214/aop/1176992087

Information

Published: July, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0645.60104
MathSciNet: MR893920
Digital Object Identifier: 10.1214/aop/1176992087

Subjects:
Primary: 60K35

Keywords: edge process , Oriented percolation , subcritical case

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.15 • No. 3 • July, 1987
Back to Top